# SDR 9EKA2015042915

- Difficulty date: April 17, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N368EV
- Make and model: Snias AS332L
- Aircraft serial: 2179
- Aircraft time: 26,349 hours
- Engine: Tmeca MAKILA1A
- Engine time: 6,410 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164160860
- Part serial: 173B
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON LANDING DIFF NG LIGHT ILLUMINATED ALONG WITH A NG T4 DROP ON ENG 2 FOLLOWED BY AN NR OVER SPEED ALARM & HIGH NG ON ENG 1 & HIGH NR RPM.  PILOT REDUCED THROTTLES TO CONTROL NG & NR.  NR DID NOT EXCEED 300 RPM. FOUND FAULTY FCU.  REPLACED FCU WITH OVERHAULED UNIT ON NR 1 ENG.
